# SDR SWAA2021091600796

- Difficulty date: August 2, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE (R2 DOOR) EMERGENCY SCAPE SLIDE FOUND OUT OF POSITION. ; / [01] REPOSITIONED R-2 DOOR ESCAPE SLIDE IN REF B737 AMM 25-66-01-400-801.; [02] CORRECTION : REFF IS TASK CARD 725-61-06; [03] VERIFIED STEP 2
